# SDR AALA20121009006

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 200, LONGERON 4 LEFT IS CRACKED ON BOTH HAT SECTIONS.  INSTALLED NEW SECTION OF LONGERON FROM STATIONS 168 TO 228 PER AARD 51-00-05-1.
